You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1988-1989/49/3
On an integral inequality for piecewise continuous functions
Download
PDF
- On an integral inequality for piecewise continuous functions
Article
Original scientific text
Title
On an integral inequality for piecewise continuous functions
Authors
P. S. Simeonov
1
,
D. D. Bainov
1
Affiliations
Plovdiv
Annales Polonici Mathematici
1988-1989/49/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
253-258
Main language of publication
English
Published
1989
Exact and natural sciences
mathematics